MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY
Model Number 1511-01-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient total knee had been revised on (b)(6) 2019 for infection.Patient had never followed up after surgery and came back to see with a painful knee.Surgeon worked her up and found out patient had another infection and decided to removed knee implants.Surgeon removed all the implants with no problems and did a washout of the knee.Replaced with an antibiotic cement spacer.Surgeon had no difficulties removing the implants and time was not extended for any reason.Doi: (b)(6) 2019 dor: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATUN FEM SLV M/L 35MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10312193
Report Number1818910-2020-16626
Device Sequence Number16411971
Product Code JWH
UDI-Device Identifier10603295436508
UDI-Public10603295436508
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-01-103
Device Catalogue Number151101103
Device Lot NumberJ4224D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 6MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE POS FEM AUG SZ 6 4MM; ATTUNE POS FEM AUG SZ 6 4MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE PRESSFIT STR STEM20X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 6MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE POS FEM AUG SZ 6 4MM; ATTUNE POS FEM AUG SZ 6 4MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE PRESSFIT STR STEM20X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR